Journal article icon

Journal article

Evolution in subdivided populations

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Plant Sciences
Journal:
TRENDS IN ECOLOGY and EVOLUTION
Volume:
15
Issue:
3
Pages:
90-92
Publication date:
2000-03-05
DOI:
ISSN:
0169-5347
URN:
uuid:a7dbae98-c103-40e4-9506-353592df7a3b
Source identifiers:
37349
Local pid:
pubs:37349
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP